# SDR IPXA2019123090476

- Difficulty date: December 29, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 60,049 hours, 20,364 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EDGE OF DOOR SKIN DENTED ABOVE #4 DOOR BEAM. 2.6" X 2.8" X .026.  APPLIED A DOUBLER REPAIR IAW EO B767-5230-74126.
